# SDR DALA2025050103376

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 93,544 hours, 12,311 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3304 PSU DOOR NOT DEPLOYED AND JAMMED IN LAV 201. CORRECTIVE ACTION: R/R LAV A 201 OXYGEN GEN CONTAINER IAW A330 AMM 35-21. DROP TEST PASS. (7562223)
